# SDR WX0A2024020731954

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 19,136 hours, 7,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BATT CAP TEST, EPSU (11WL) EMERL/DEU-B (300RH6) FAIL / REMOVED EPSU BATTERY AT 11WL IAW AMM 33-51-38-000-001-A. OK TO INSTALL EPSU BATTERY AT 11WL. INSTALL EPSU BATTERY 11WL IAW AMM 33-51-38-400-001-A. OPERATIONAL CHECK GOOD.
